# SDR CA020405023

- Difficulty date: November 19, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,892 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6878496
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST STAGE NOZZLE FOUND CRACKED BEYOND ACCEPTABLE LIMITS.
